# SDR ASAA0480036

- Difficulty date: January 26, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 593643923
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING INSPECTION, FOUND MID CARGO PIT STATION 598-617 LONGERON 30 CORRODED AROUND FASTENERS.  REPAIRED BY REMOVING CORROSION, SPOT FACED AREA, IAW EA 5310-02311 AND AAR EA 10234.  (M)
